# SDR CA081028006

- Difficulty date: October 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 7,078 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bar
- Part number: C0183
- Condition: Cracked
- Location: Sprag Clutch
- Part time: 930 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN AES MIDLIFE INSP FOUND: SPRAG CAGE CRACKED (2) CROSSBARS SHAFT WORN UNDERSIZE HOUSING WORN OVERSIZE.
